# SDR SIMA200309015

- Difficulty date: March 14, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING AN IMBV INSPECTION SERVICE DOOR AFT SILL CORRODED.  REMOVED SERVICE DOOR AFT SILL AND INSTALLED NEW SERVICEABLE SILL IAW EMB 135 SRM 51-40-02, 51-40-06, 51-40-04 AND 51-20-03. (M)
